# SDR DALA12007576818

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 47,297 hours, 17,368 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN BACK TO DEPARTURE DUE TO BURNING ELECTRIC ODOR IN THE FLIGHT DECK AND CABIN.  FOUND VOR/DME CONTROL PANEL WITH ELECTRICAL ODOR.  R & R PANEL, CHECKED OK.
